See Alike in...

Alike App

Browser

Snowdrift

682d

Hi. Brand new to this app. Hoping to get advice and share advice and all that. Right now my biggest issue is always being so tired no matter how much sleep I get. I know it isn't related to my depression. I worry it is a thyroid thing but my doctor isn't worried because my TSH is within the normal. Anyways, hi again. lol

Top reply
    • SourLemons

      681d

      hey..! glad you're here. i hope you meet some kind people; i've met some in just a couple of weeks of being on the app. i'm sorry about your constant tiredness. i hope you find what helps you. be gentle on yourself and take care. sending hugs ♡

    • SourLemons

      681d

      hey..! glad you're here. i hope you meet some kind people; i've met some in just a couple of weeks of being on the app. i'm sorry about your constant tiredness. i hope you find what helps you. be gentle on yourself and take care. sending hugs ♡

    • PoopityScoop

      682d

      For me, as someone who has anxiety disorder and possibly ADHD, I’ve gone they the same process. You’re not alone on this! Every time the blood test results come back telling me how my vitamin levels are normal, thyroid function normal, glucose normal, I feel just f****ng mad. Like Jesus Christ why is everything normal , if it really is then why am I so tired all the time? I think something that my doctors and therapists don’t really know is that the effects of anxiety disorder and adhd. One of my theories I came up is that my brain just adapted to get me more tired, so that my brain doesn’t go into over drive and make my panic attacks worse. And I’m just starting to accept that. Please direct message me if you want to reach out and follow up!

      • Anxious_bloke

        682d

        @PoopityScoop I completely relate to this. But can't live this way. I can fall asleep at any point in time. During work hours, while driving. And no matter how much I sleep, I feel tired. The situation got worse after I started anxiety medications. Now I'm trapped. I get anxious if I don't take medicine, and feel tired and sleepy if I do. 😂

        • PoopityScoop

          682d

          @Anxious_bloke holy shet that’s just incredibly hard… medication doesn’t help… wow. Do u have a therapist you talk to? Also I’m starting to be grateful that naps actually help me… I didn’t know that naps don’t actually help most people with anxiety

    • kc123

      682d

      I tend to get fatigued and brain fogged from a variety of conditions, and I can vouch that it sucks! Im sorry you're dealing with it. Some quicker fixes would be to have your iron and vitamin b checked, making sure you get enough water, and that you aren't oversleeping or hitting the snooze button. And potentially fish oil? (I take a gummy multivitamin with fish oil in it, you can't taste it!)

    • wise

      682d

      Sounds like chronic fatigue syndrome, which is usually accompanied by something else causing the fatigue. Chronic pain is a common "cause" of CFS, esp if your pain is constant. hurting is exhausting, if you experience any kind of regular and significant pain, that may be the culprit

    • NoraLeigh

      682d

      Have you had any blood work done for your iron or your vitamin B's?

    • Jack_in_a_blanket

      682d

      Have you had your vitamin D tested? Even if that's not the main issue sometimes low vit D can make symptoms worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion